I am suffering from trichotillomania for the past five years and I pull hairs only from my scalp while studying .is going bald a good temporary solution?My exams are going on and I am pulling very much these days
Like the answers? Chat privately with the doctor of your choice
I understand your concern. Get evaluation done from Psychiatrist to rule out other causes of such symptoms. Medication and counselling under guidance of Psychiatrist will decrease the symptoms.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.